Original Paper

Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry

, Volume 52, Issue 2, pp 305-314

First online:

Open Access This content is freely available online to anyone, anywhere at any time.

On-line packing and covering a disk with disks

  • Janusz JanuszewskiAffiliated withInstitute of Mathematics and Physics, University of Technology and Life Sciences Email author 


A circular disk D of area |D| can be on-line covered with any sequence of circular disks of total area not smaller than 6.488|D|. Furthermore, any sequence of circular disks whose total area does not exceed 0.197|D| can be on-line packed into D.


On-line covering On-line packing Disk

Mathematics Subject Classification (2000)

52C15 05B40